# SDR CA110112014

- Difficulty date: January 7, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna A185F
- Aircraft time: 5,542 hours
- Engine: Cont IO520*
- Propeller: Hartzl PHCC3YF1
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 98630565
- Condition: Disconnected
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THROTTLE CONTROL WAS PURCHASED NEW FOR ENG CHANGE AND INSTALLED AND RIGGED IN ACFT.   AFTER TEST RUNS ON ENGINE, CONTROL STARTED TO STICK IN HALF THROTTLE POSITION. AFTER DISCONNECTING CONTROL FROM ENGINE, IT WAS FOUND THAT THE CONTROL CABLE WAS DEFECTIVE INTERNALLY.  CONTROL REPLACED WITH NEW CONTROL CABLE.  ENGINE TEST RUNS COMPLETED, THROTTLE CONTROL WAS SMOOTH. DEFECTIVE CONTROL RETURNED TO SPRING AVATION FOR WARRANTY.
